MathSciNet Relay Station
MathSciNet bibliographic data
MR492147 (58 #11296) 28-02
Mikusiński, Jan The Bochner integral. Lehrbücher und Monographien aus dem Gebiete der exakten Wissenschaften, Mathematische Reihe, Band 55. Birkhäuser Verlag, Basel-Stuttgart, 1978. xii+233 pp. ISBN: 3-7643-0865-6
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement